Is Lemsip Cold & Flu Lemon Sachets Lactose Free?
Why it's not lactose free
- lactose
lactose
Dietitian noteYou've chosen to limit or avoid this ingredient.
Note by Vanessa Vargas, RDN, LDN
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of Sachet 4.8g
Check Lemsip Cold & Flu Lemon Sachets against your own diets in the app.
Take it with you
Scan to open Lemsip Cold & Flu Lemon Sachets in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Lactose Free
Similar Products
Glutino Gluten-Free Lemon Flavored Wafers 7.1 oz. Box
Pamelas Snack Bars, Soft & Chewy, Gluten Free, Whenever Bars, Oat Blueberry Lemon, Box
TUNA CREATIONS, LIGHTLY MARINATED PREMIUM CHUNK LIGHT TUNA, LEMON PEPPER, LEMON PEPPER
Talenti Cold Brew Coffee Dairy Free Frozen Sorbetto 1pt
Kellogg's Crispix Cold Breakfast Cereal, 8 Vitamins and Minerals, Family Size, Original, 18oz Box (1 Box)
Where to buy
Lemsip Cold & Flu Lemon Sachets is available at 2 retailers
About this product
Unknown · Pouch


